# SDR DALA2022032401944

- Difficulty date: March 23, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 79,724 hours, 10,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3306 DURING SVC CK SEATS 38JH, 36JH EMER LIGHT INOP. CORRECTIVE ACTION: FOUND CONNECTORS DISCONNECTED. RECONNECTED. (8519783)
